# SDR DALA2015071404360

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 34,894 hours, 16,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 5 ABC FOUND INOPERATIVE.  REPLACED THE EMERGENCY LIGHT AND FUNCTIONAL CHECKED NORMAL.
